# SDR USAASB08106

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE AFT CABIN EMERGENCY EXIT LIGHTS ILLUMINATED AND COULD NOT BE EXTINGUISHED.  AIRCRAFT RETURNED TO THE GATE.  PHL MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK NORMAL.
